# SDR UPS03840454

- Difficulty date: April 15, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  LT NOSE WHEEL WELL TUNNEL, PRESSURE WEB IS CORRODED BEYOND LIMITS OUTBOARD OF HEAT EXCHANGER SUPPORT BRACKET AT STA -68 AT APPROX LBL 64.  CUT OUT DAMAGED AREA, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED FILLER, SPLICE, DOUBLERS, FINGER DOUBLERS IAW REPAIR DWG SRO8530026 AND SRM 51-1-20D, 51-3-0.
